# SDR SWAA2023022294288

- Difficulty date: January 23, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 52,194 hours, 31,383 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Structure
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STIFFENER FLOOR STRUCTURE LOCATED AT BS 540 BETWEEN BL0 AND LBL 24.5 WL208.1 CENTER SECTION 2023-83569<[01] REPLACED STIFFENER FLOOR STRUCTURE AND FASTENERS BS540 BETWEEN BL0 TO LBL24.5 IAW B737-700 SRM 51-40-02 AND DRAWING 143A0060 SHEET 43 REV ?.SEE INDIVIDUAL STEP SIGN BELOW;[02] REPLACED STIFFENER FLOOR STRUCTURE AND FASTENERS BS540 BETWEEN BL0 TO LBL24.5 IAW B737-700 SRM 51-40-02 AND DRAWING 143A0060 SHEET 43 REV ?.SEE INDIVIDUAL STEP SIGN BELOW STEP 4 AND STEP 5 COMPLETED
